# SDR AALA20021286

- Difficulty date: August 28, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK FROM STATION 218-351 SEVERAL PLACES THAT ARE OVER MM LIMIT TO BLENDOUT.  CORRODED SEAT TRACK WAS REMOVED FROM STATION 218-351 AND REPLACED PER SRM 53-05 FIG 4. (M)
